# SDR COMA0160520

- Difficulty date: July 25, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,280 hours, 17,689 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: 601R3103077
- Part serial: NA
- Condition: Incorrect
- Part time: 18,280 hours, 17,689 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPLICE PLATES P/N 601R310300-77 WERE FABRICATED INCORRECTLY BY MANUFACTURE.REMOVED AND REPLACED SPLICE PLATES I/A/W WVAC EO 601R-53-2609.
